# SDR DALA2025011300254

- Difficulty date: January 9, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N854DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31965
- Aircraft time: 28,360 hours, 10,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0754947) FWD CARGO BAY FOUND BAFFLE DAMAGED BETWEEN STA 500F TO STA 500G STR 25R. REMOVED AND REPLACED NEW BAFFLE AT STA 500F TO STA 500G STR 25R I.A.W B737 SRM 51-40-02-0G AND DWG DOCUMENT NUMBER 143A7505.
